# SDR USAABB02169

- Difficulty date: September 30, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT LIGHT AT R1/L1 DIM.  MAINTENANCE REPLACED THE BATTERIES.
